# SDR UPS99828974

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Engine: Na
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE-N/A, SMOKE IN FLT DECK, COMING FROM UNDER F/O'S GLARESHIELD.  FOUND GLARESHIELD FLOOD LIGHTS, BALLAST (TRANSFORMER) BAD.  REMOVED AND REPLACED BALLAST.
